Non-hyperelliptic modular curves of genus 3 - Université de la Polynésie française Access content directly
Journal Articles Journal of Number Theory Year : 2010

Dates and versions

hal-03417839 , version 1 (05-11-2021)

Identifiers

Cite

Enrique González-Jiménez, Roger Oyono. Non-hyperelliptic modular curves of genus 3. Journal of Number Theory, 2010, 130 (4), pp.862-878. ⟨10.1016/j.jnt.2009.12.002⟩. ⟨hal-03417839⟩

Collections

UPF 35430
15 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More